# SDR 2023FA0000405

- Difficulty date: August 10, 2023
- Submitted: August 10, 2023
- Operation: General aviation
- Aircraft: N943NN
- Make and model: Boeing 737-8
- Aircraft serial: 31177
- Aircraft time: 28,491 hours, 11,197 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Zone 800
- Component: Emergency Exit, UNKNOWN
- Component part number: 00003610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER FELL OFF THE LIGHT AT SEAT 17F
